July  2020, 25(7): 2825-2840. doi: 10.3934/dcdsb.2020034

Global smooth solution for the Sipn-Polarized transport equation with Landau-Lifshitz-Bloch equation

1. 

Institute of Applied Physics and Computational Mathematics, Beijing 100088, China

2. 

Institute of Applied Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

* Corresponding author: FangFang Li

Received  June 2019 Published  April 2020

Fund Project: The authors are supported by the National Natural Science Foundation of China (Grant No. 11801067)

The Landau-Lifshitz-Bloch equation is often used to describe micromagnetic phenomenon under high temperature. In this paper, we establish the existence and uniqueness of global smooth solution for the initial problem of the spin-polarized transport equation with Landau-Lifshitz-Bloch equation in dimension two.

Citation: Boling Guo, Fangfang Li. Global smooth solution for the Sipn-Polarized transport equation with Landau-Lifshitz-Bloch equation. Discrete & Continuous Dynamical Systems - B, 2020, 25 (7) : 2825-2840. doi: 10.3934/dcdsb.2020034
References:
[1]

V. BertiM. Fabrizio and C. Giorgi, A three-dimensional phase transition model in ferromagnetism: Existence and uniqueness, J. Math. Anal. Appl., 355 (2009), 661-674.  doi: 10.1016/j.jmaa.2009.01.065.  Google Scholar

[2]

C. Garcia-Cervera and X. P. Wang, Spin-polarized currents in ferromagnetic multilayers, J. Comput. Phys., 224 (2007), 699-711.  doi: 10.1016/j.jcp.2006.10.029.  Google Scholar

[3]

D. A. GaraninV. V. lshtchenko and L. V. Panina, Dynamics of an ensemble of single-domain magnetic particles, Theoretical Math. Phys., 82 (l990), 169-179.  doi: 10.1007/BF01079045.  Google Scholar

[4]

D. A. Garanin, Generalized equation of motion for a ferromagnet, Phys. A: Statistical Mech. Appl., 172 (1991), 470-491.  doi: 10.1016/0378-4371(91)90395-S.  Google Scholar

[5]

B. L. Guo and S. J. Ding, Landau–Lifshitz Equations, Frontiers of Research with the Chinese Academy of Sciences, 1, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2008. doi: 10.1142/6658.  Google Scholar

[6]

B. L. Guo and X. K. Pu, Global smooth solutions of the spin polarized transport equation, Electron. J. Differential Equations, (2008), 15pp. doi: 10.1080/14689360802423530.  Google Scholar

[7]

L. D. Landau and E. M. Lifshitz, On the theory of the dispersion of magnetic permeability in ferromagnetic bodies, in Collected Papers of L.D. Landau, 1965, Pergamon Press Ltd., 101–114. doi: 10.1016/B978-0-08-010586-4.50023-7.  Google Scholar

[8]

K. N. Le, Weak solutions of the Landau–Lifshitz–Bloch equation, J. Differential Equations, 261 (2016), 6699-6717.  doi: 10.1016/j.jde.2016.09.002.  Google Scholar

[9]

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and their Applications, 16, Birkhäuser Verlag, Basel, 1995. doi: 10.1007/978-3-0348-9234-6.  Google Scholar

show all references

References:
[1]

V. BertiM. Fabrizio and C. Giorgi, A three-dimensional phase transition model in ferromagnetism: Existence and uniqueness, J. Math. Anal. Appl., 355 (2009), 661-674.  doi: 10.1016/j.jmaa.2009.01.065.  Google Scholar

[2]

C. Garcia-Cervera and X. P. Wang, Spin-polarized currents in ferromagnetic multilayers, J. Comput. Phys., 224 (2007), 699-711.  doi: 10.1016/j.jcp.2006.10.029.  Google Scholar

[3]

D. A. GaraninV. V. lshtchenko and L. V. Panina, Dynamics of an ensemble of single-domain magnetic particles, Theoretical Math. Phys., 82 (l990), 169-179.  doi: 10.1007/BF01079045.  Google Scholar

[4]

D. A. Garanin, Generalized equation of motion for a ferromagnet, Phys. A: Statistical Mech. Appl., 172 (1991), 470-491.  doi: 10.1016/0378-4371(91)90395-S.  Google Scholar

[5]

B. L. Guo and S. J. Ding, Landau–Lifshitz Equations, Frontiers of Research with the Chinese Academy of Sciences, 1, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2008. doi: 10.1142/6658.  Google Scholar

[6]

B. L. Guo and X. K. Pu, Global smooth solutions of the spin polarized transport equation, Electron. J. Differential Equations, (2008), 15pp. doi: 10.1080/14689360802423530.  Google Scholar

[7]

L. D. Landau and E. M. Lifshitz, On the theory of the dispersion of magnetic permeability in ferromagnetic bodies, in Collected Papers of L.D. Landau, 1965, Pergamon Press Ltd., 101–114. doi: 10.1016/B978-0-08-010586-4.50023-7.  Google Scholar

[8]

K. N. Le, Weak solutions of the Landau–Lifshitz–Bloch equation, J. Differential Equations, 261 (2016), 6699-6717.  doi: 10.1016/j.jde.2016.09.002.  Google Scholar

[9]

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and their Applications, 16, Birkhäuser Verlag, Basel, 1995. doi: 10.1007/978-3-0348-9234-6.  Google Scholar

[1]

Bo Chen, Youde Wang. Global weak solutions for Landau-Lifshitz flows and heat flows associated to micromagnetic energy functional. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020268

[2]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020276

[3]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[4]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020454

[5]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

[6]

Felix Finster, Jürg Fröhlich, Marco Oppio, Claudio F. Paganini. Causal fermion systems and the ETH approach to quantum theory. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020451

[7]

Sihem Guerarra. Maximum and minimum ranks and inertias of the Hermitian parts of the least rank solution of the matrix equation AXB = C. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 75-86. doi: 10.3934/naco.2020016

[8]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[9]

Pierre-Etienne Druet. A theory of generalised solutions for ideal gas mixtures with Maxwell-Stefan diffusion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020458

[10]

Juan Pablo Pinasco, Mauro Rodriguez Cartabia, Nicolas Saintier. Evolutionary game theory in mixed strategies: From microscopic interactions to kinetic equations. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020051

[11]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[12]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[13]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[14]

Xuefei He, Kun Wang, Liwei Xu. Efficient finite difference methods for the nonlinear Helmholtz equation in Kerr medium. Electronic Research Archive, 2020, 28 (4) : 1503-1528. doi: 10.3934/era.2020079

[15]

Hirokazu Ninomiya. Entire solutions of the Allen–Cahn–Nagumo equation in a multi-dimensional space. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 395-412. doi: 10.3934/dcds.2020364

[16]

Thierry Cazenave, Ivan Naumkin. Local smooth solutions of the nonlinear Klein-gordon equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020448

[17]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[18]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[19]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[20]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (50)
  • HTML views (73)
  • Cited by (0)

Other articles
by authors

[Back to Top]